# SDR BAQA090302

- Difficulty date: October 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,342 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 66003611
- Part serial: 864W
- Condition: Leaking
- Location: Mlg
- Part time: 11,343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOLENOID VALVE LEAKING.  REPLACED WITH SERVICEABLE UNIT.
